Propagation of chaos for rank-based interacting diffusions and long time behaviour of a scalar quasilinear parabolic equation

Type de document :
Article dans une revue
Stochastic partial differential equations: analysis and computations, 2013, 1 (3), pp.455-506. 〈10.1007/s40072-013-0014-2〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00935422
Contributeur : Serena Benassù <>
Soumis le : jeudi 23 janvier 2014 - 15:01:18
Dernière modification le : lundi 29 mai 2017 - 14:25:15

Identifiants

Collections

UPMC | INSMI | USPC | PMA

Citation

B. Jourdain, J. Reygner. Propagation of chaos for rank-based interacting diffusions and long time behaviour of a scalar quasilinear parabolic equation. Stochastic partial differential equations: analysis and computations, 2013, 1 (3), pp.455-506. 〈10.1007/s40072-013-0014-2〉. 〈hal-00935422〉

Partager

Métriques

Consultations de la notice

32